Salem numbers and Pisot numbers via interlacing. / McKee, James; Smyth, Chris.

In: Canadian Journal of Mathematics, Vol. 64, No. 2, 2012, p. 345-367.

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)345-367
JournalCanadian Journal of Mathematics
Issue number2
Early online date3 Aug 2011
Publication statusPublished - 2012
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 17592014